# SDR AALA201802139023

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 7,992 hours, 2,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST HANDLE LOWER FRONT DETACHED.  MAINTENANCE REPLACED THE ASSIST HANDLE IAW AMM 25-23-46 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
